



The Advanced Pediatric Cornea Workshop



L V Prasad Eye Institute

Shantilal Shanghvi Cornea Institute | Standard Chartered - LVPEI Academy for Eye Care Education

Pedcor-4 The Advanced Pediatric Cornea Workshop (Hybrid)



24-26 November 2023

Program Schedule

Day 1: Friday, 24th November 2023

Time	Торіся	Speaker
07:30 AM - 08:00 AM	Registration & Breakfast	
08:00 AM - 08:10 AM	Welcome address	G N Rao, Founder- LVPEI Prashant Garg, Chair
08:10 AM - 08:15 AM	Introduction	Muralidhar Ramappa
Session	1 - Theme: Preoperative Assessment, including Preparation and Surgica Considerations, challenges, and necessary modifications	l Techniques:
Panellists: Merle Fe	Moderator: Sikha Misra ernandes, Busin Massimo, Namrata Sharma, Radhika Tandon, Muralidhar	Ramappa, Rishi Swarup
08:15 AM - 08:45 AM	Keynote: Keratoplasty in children – overcoming the challenges and improving outcomes	Radhika Tandon
08:45 AM - 08:55 AM	Surgical description of penetrating keratoplasty: pre-intraoperative measures that minimize the technical difficulties	Merle Fernandes
08:55 AM - 09:05 AM	Intra-Operative Imaging in Lamellar Corneal Surgery	Namrata Sharma
09:05 AM - 09:15 AM	Mushroom keratoplasty in children	Busin Massimo
09:15 AM - 09:25 AM	DSAEK in CHED	Purvasha Narang
09:25 AM - 09:35 AM	Pediatric DALK surgery - my experience	Rishi Swarup
09:35 AM - 09:45 AM	The long-term outcomes of lamellar keratoplasty in the pediatric age group: 12-years of our experience	Muralidhar Ramappa
	Panel Discussion – 10 minutes	
Cossien 2	Morning Tea Break – 09:55 AM to 10:10 AM	Dehekilitetien
Session 2	Theme: Post-Operative Care including Immunosuppression and Visual What to expect after Keratoplasty	Renabilitation:
	Moderator: Anubha Rathi Panellists: Merle Fernandes, Arundhati Anshu, Sudharshan Khokar	
10:10 AM - 10:20 AM	Post-keratoplasty aftercare: Dos and don'ts in the early postoperative period	Merle Fernandes
10:20 AM - 10:30 AM	High-risk keratoplasty in pediatric age group – how safe is immune suppression?	Anubha Rathi
10:30 AM - 10:40 AM	Cataract surgery in micro megalo cornea	Sudarshan Khokhar
10:40 AM - 11:50 AM	Long-term outcomes after primary pediatric keratoplasty	Arundhati Anshu
11:50 AM - 12:00 PM	Economic impact of pediatric corneal blindness	Sai Sivani Koonapareddy
	Panel Discussion – 10 minutes	
Session 3 - Tl	neme: Advancements in Surgical Techniques in Pediatric Corneal Opacit	es: Where we are
	Moderator: Muralidhar Ramappa Panellists: Sunita Chaurasia, Ken Nischal	
12:10 PM - 12:20 PM	Aniridia associated keratopathy	Ken Nischal
12:20 PM - 12:30 PM	Selective Endotheliolectomy in Peters Anomaly (SEPA): A novel surgical technique and long-term clinical outcomes in children with a subtype of Peters anomaly	Muralidhar Ramappa
12:30 PM - 12:40 PM	Compression sutures	Sunita Chaurasia
12:40 PM - 12:50 PM	Limbo keratopathy in sclerocornea	Muralidhar Ramappa
	Panel Discussion – 10 minutes Lunch Break – 01:00 PM - 01:45 PM	

Time	Topics	Speaker	
Session 4 - Theme: Congenital Glaucoma and Post Keratoplasty Glaucoma Management			
	Moderator: Rashmi Krishnamurthy Panellists: Alex Levin, Anil K Mandal, Sirisha Senthil, Sushmita Kaushik		
01:45 PM - 02:15 PM	Keynote: My journey with Primary Congenital Glaucoma	Anil K Mandal	
02:15 PM - 02:25 PM	The International Pediatric Glaucoma Registry: Join now!	Alex V Levin	
02:25 PM - 02:35 PM	Optimizing Glaucoma Management in Pediatric Keratoplasty Recipients	Sirisha Senthil	
	Panel Discussion – 5 minutes		
Sessio	Session 5 - Theme: Visual Acuity Assessment, Contact Lenses, and Vision Rehabilitation		
Moderator: Simmy Chaudhary Panellists: PremNandhini Satgunam, Rebecca Sumalini, Winston Prakash			
02:40 PM - 02:50 PM	Beyond fixating and following light: quantifying visual function in babies	PremNandhini Satgunam	
02:50 PM - 03:00 PM	Pediatric contact lens fittings: little eyes big challenges	Ketakee Jain	
03:00 PM - 03:10 PM	Low vision rehabilitation in children with anterior segment abnormalities: when to refer and what to expect?	Rebecca Sumalini	
	Panel Discussion – 10 minutes		
	Session 6 - Theme: Corneal Manifestations in Systemic Conditions I		
Pane	Moderator: Sowjanya Vuyyuru Ilists: Merle Fernandes, Sunita Chaurasia, Radhika Tandon, Rashmi Krishnam	urthy	
03:20 PM - 03:30 PM	Xeroderma pigmentosum (XP)	Sunita Chaurasia	
03:30 PM - 03:40 PM	Congenital glaucoma with keratoglobus	Rashmi Krishnamurthy	
03:40 PM - 03:50 PM	Anterior segment manifestations in pediatric liver disease	Swapnali Sabhapandit	
03:50 PM - 04:00 PM	Ligneous conjunctivitis	Arjun Srirampur	
04:00 PM - 04:10 PM	Progeria with ocular manifestations	Purvasha Narang	
04:10 PM - 04:20 PM	Tyrosenaemia	Shalini Singh	
04:30 PM - 04:40 PM	Renal Tubular Acidosis: RTA	Anshuman Verma	
Panel Discussion – 10 minutes			
Evening Tea Break			
End of Day 1 Conference Pedcor4			

L V Prasad Eye Institute

Shantilal Shanghvi Cornea Institute | Standard Chartered - LVPEI Academy for Eye Care Education

Pedcor-4 The Advanced Pediatric Cornea Workshop (Hybrid)

24-26 November 2023



Program Schedule

Day 2: Saturday, 25th November 2023

Time	Topics	Speaker
Session 7 - 1	Theme: Exploring the Anterior Segment Morphology: Pediatric Corneal A	nomalies
Panellists:	Moderator: Muralidhar Ramappa Ken Nischal, Merle Fernandes, Sunita Chaurasia, Sushmita Kaushik, Anil K	Mandal
08:00 AM - 08:30 AM	Keynote : Anterior Segment Dysmorphology: How to sort out what you see	Alex V Levin
08:30 AM - 08:40 AM	Overview of congenital anterior segment abnormalities	Sunita Chaurasia
08:40 AM - 08:50 AM	The spectrum of Peters anomaly	Sushmita Kaushik
08:50 AM - 09:00 AM	Axenfeld-Rieger syndrome: A diverse clinical spectrum	Anil K Mandal
09:00 AM - 09:10 AM	Anterior Segment Developmental Anomalies (ASDA): The challenges	Ken Nischal
	Panel Discussion – 10 minutes	
	Morning Tea Break – 09:20 AM – 09:30 AM	
Session 8 - Th	eme: Understanding and Managing Congenital Corneal Opacities in Pedia	atric Patients
Panellists: Ken l	Moderator: Sunita Chaurasia, Nischal, Arif Khan, Radhika Tandon, Sunita Chaurasia, Danielle Trief, Mural	idhar Ramappa
09:30 AM - 10:00 AM	Keynote: Global Consensus on Definition, Classification, Diagnosis, And Surgical Staging of Congenital Corneal Opacities	Ken Nischal
10:00 AM - 10:10 AM	Unraveling congenital cloudy cornea	Muralidhar Ramappa
10:10 AM - 10:20 AM	Congenital corneal opacities – unravelling the code	Radhika Tandon
10:20 AM - 10:30 AM	Endothelial alterations in developmental corneal abnormality	Sunita Chaurasia
10:30 AM - 10:40 AM	Congenital corneal opacities: When to Avoid Corneal Surgery	Arif Khan
10:40 AM - 10:50 AM	Management algorithm for congenital corneal opacities	Ken Nischal
	Panel Discussion – 10 minutes	
	Session 9 - Theme: Unravelling Specific Corneal Abnormalities	
Panellists: Arif Khan,	Moderator: Mugundhan Rajarajan Meena Lakshmipathy, Sushmita Kaushik, Subhadra Jalali, Sudarshan Khok	har, Sirisha Senthil
11:00 AM - 11:30 AM	Keynote: Selected Small Cornea Syndromes	Arif Khan
11:30 AM - 11:40 AM	Persistent fetal vasculature (PFV): Various presentations and management	Sudarshan Khokhar
11:40 AM - 11:50 AM	Epibulbar dermoid and spectrum of malformations	Mugundhan Rajarajan
11:50 AM - 12:00 PM	Cornea plana	Meena Lakshmipathy
12:00 PM - 12:10 PM	Vitreoretinal dysplasia masquerading as Peters anomaly	Subhadra Jalali
12:10 PM - 12:20 PM	Glaucoma in pediatric corneal conditions	Sirisha Senthil
12:20 PM - 12:50 PM	Keynote: What to look for in a congenital cloudy cornea	Sushmita Kaushik
	Panel Discussion – 10 minutes	
	Lunch Break – 01:00 PM - 01:45 PM	

Time	Торіся	Speaker	
	Session 10 - Theme: Diagnostic Imaging, and Clinico-Pathological Insights		
Moderator: Sunita Chaurasia Panellists: Nidhi Gupta, Deepak Edwards, Dilip Kumar Mishra			
01:45 PM - 02:15 PM	Keynote: Clinicopathological correlation of congenital corneal opacification	Deepak P Edward	
02:15 PM - 02:25 PM	Clinicopathological correlation of sclerocornea	Dilip Kumar Mishra	
	Panel Discussion – 10 minutes		
Sessi	Session 11 - Theme: Corneal Dystrophy and Genetics of Specific Corneal Abnormalities		
Moderator : Anshuman Verma Panellists: V Vinod Mootha, Chitra Kannabiran, Deepak P Edwards, Sushmita Kaushik			
02:35 PM - 03:05 PM	Keynote: Corneal endothelial genetics: A primer for pediatric cornea specialists	V Vinod Mootha	
03:05 PM - 03:15 PM	Precision medicine in rare ocular diseases: The significance of genomic testing	Anshuman Verma	
03:15 PM - 03:25 PM	Genetics of congenital hereditary endothelial dystrophy	Chitra Kannabiran	
03:25 PM - 03:35 PM	How has genetic testing helped in anterior segment dysgenesis	Sushmita Kaushik	
03:35 PM - 03:45 PM	TGFB1 genetics	Sangeeta Wagh	
03:45 PM - 03:55 PM	Posterior Polymorphous Macular Dystophy (PPMD)	Prabhakar Singh	
03:55 PM - 04:05 PM	Corneal Densitometry in CHED: A novel attempt to reclassify corneal clouding	Divya Sree	
	Panel Discussion – 10 minutes		
	Evening tea break – 04:05 PM - 04:15 PM Session 12- Theme: Corneal Manifestations in Systemic Conditions II		
	Moderator: Mugundhan Rajarajan		
	an M, Arif Khan, Sunita Chaurasia, Radhika Tandon, Meena Lakshmipathy, M Keynote: Congenital corneal anaesthesia: Long battle to loose at the		
04:15 PM - 04:30 PM	end!!	Srinivasan M	
04:31 PM - 04:36 PM	Congenital keloid	Reshmi Kalathil	
04:37 PM - 04:42 PM	Vitamin A deficiency	Vaibhav Nagpal	
04:43 PM - 04:48 PM	Rubinstein-Taybi Syndrome: RTS	Prerna Shetty	
04:49 PM - 04:54 PM	Mucopolysaccharidosis	Mariya Doctor	
04:55 PM - 05:00 PM	Nail Patella Syndrome	Prapti Chheda	
05:01 PM - 05:06 PM	Cystinosis	Aniruddh Heroor	
05:07 PM - 05:12 PM	Dysautonomia	Ananya Sudhir Nibandhe	
05:13 PM - 05:18 PM	Congenital Hereditary Stromal Dystrophy (CHSD)	Pranitha Satarasi	
05:19 PM - 05:24 PM	Congenital primary aphakia	Reshmi Kalathil	
05:25 PM - 05:30 PM	Primary BSK	Uma Tingle	
05:31 PM - 05:36 PM	MLS syndrome	Pratima Vishwakarma	
05:37 PM - 05:42 PM	Keratoglobus or Brittle cornea syndrome	Alo Sen	
05:43 PM - 05:48 PM	Ectodermal dysplasia	Mohammed Alhemya	
05:49 PM - 05:54 PM	Osteopetrosis	Arpita Khasnavis	
05:55 PM - 06:00 PM	Scalp syndrome	Raksheeth Nathan	

End of Day 2 Conference Pedcor-4

L V Prasad Eye Institute

Pedcor-4 The Advanced Pediatric Cornea Workshop (Hybrid)

24-26 November 2023



Program Schedule

Day 3: Sunday, 25th November 2023

Time	Торіся	Speaker
Session 13 - Th	eme: Embryologic Insights into Anterior Segment Developmental	Anomalies in the Eye
Moderator: Muralidhar Ramappa Panellists: Alex V Levin, B S Rama Murthy, Meenakshi Bhat, Deepak Bhatt		
07:30 AM - 08:00 AM	Keynote: The Foetal Orbitals – Ultrasound normal and abnormal	B S Rama Murthy
08:00 AM - 08:15 AM	Making an anterior segment: Embryology short course	Alex V Levin
08:15 AM - 08:45 AM	Keynote: Ocular manifestations in rare, treatable genetic disorders	Meenakshi Bhat
08:45 AM - 09:15 AM	Keynote: Anterior segment imaging in the pediatric age group	Deepak Bhatt
09:15 AM - 09:30 AM	ТВА	
	Panel Discussion – 15 minutes	
Morning Tea Break – 09:45 AM – 10:00 AM		
Session 14 -	Theme: Acquired Corneal Opacities, Allergic Eye Diseases, and Trea	tment Approaches
	Moderator: Somasheila Murthy	
	anellists: Danielle Trief, Anahita Kate, Radhika Tandon, Abha Gour, A Understanding pediatric keratoconus: Crosslinking in very young	
10:00 AM - 10:10 AM	patients	Danielle Trief
10:10 AM - 10:20 AM	Collagen cross-linking (CXL)	Vishal Jhanji
10:20 AM - 10:30 AM	Microkeratome assisted CXL in children: A case series	Alok Sati
10:30 AM - 10:40 AM	Accelerated collagen cross-linking in pediatric keratoconus: 24 months follow-up results	Swati Tomar
10:40 AM - 10:50 AM	Clinical spectrum of allergic eye diseases and its surgical management	Somasheila Murthy
10:50 AM - 11:00 AM	VKC varied presentation and management	Sikha Misra
11:00 AM - 11:10 AM	Management of chronic and refractive ocular allergy	Anahita Kate
11:10 AM - 11:20 AM	VKC in children - Experience from community	Radhika Tandon
11:20 AM - 11:30 AM	VKC and molecular research	Abha Gour
11:30 AM - 11:40 AM	Primary pediatric Band Keratopathy	Arif Khan
11:40 AM – 11:50 AM	Pediatric pterygium	Sowjanya Vuyyuru
	Panel Discussion – 10 minutes	
Se	ssion 15 - Theme: Pediatric Ocular Infections: From Diagnosis to Tr	eatment
Pane	Moderator: Bhupesh Bagga Ilists: Joveeta Joseph, Merle Fernandes, Muralidhar Ramappa, Shwe	eta Agarwal
12:00 PM - 12:10 PM	Acute conjunctivitis in neonatal age group	Bhupesh Bagga
12:10 PM - 12:20 PM	Pediatric corneal infections – Non-viral	Shweta Agarwal
12:20 PM - 12:30 PM	Non-herpetic infectious keratitis: Decision making and therapy	Merle Fernandes
12:30 PM - 12:40 PM	Tackling post keratoplasty graft infections: to minimize the irreversible damage	Shilpa Das
12:40 PM - 12:50 PM	Role of diagnostic microbiology in children with corneal infections	Joveeta Joseph
12:50 PM - 01:30 PM	Keynote: Manifestation and management of herpetic eye infections in children	Muralidhar Ramappa
	Panel Discussion – 10 minutes	
	Lunch Break – 01:30 PM – 02:00 PM	

Time	Торіся	Speaker	
Session 16 - Theme: Ocular Surface Session			
Moderator: Pragnya Rao Panellists: Rama Rajagopal, Radhika Natarajan, Geetha Iyer, Swapna Shanbhag, Simmy Chaudhary, Danielle Trief			
02:00 PM - 02:10 PM	Pediatric ocular surface lesions	Rama Rajagopal	
02:10 PM - 02:20 PM	Pediatric blepharo-kerato-conjunctivitis: diagnosis, management, and long-term impact	Radhika Natarajan	
02:20 PM - 02:30 PM	Chronic cicatrizing conjunctivitis in children	Geetha Iyer	
02:30 PM - 02:40 PM	Clinical strategies for managing SJS and TEN in pediatric patients	Swapna Shanbhag	
02:40 PM - 02:50 PM	Diagnosing and staging of limbal stem cell deficiency in children: What did we agree on	Pragnya Rao	
02:50 PM - 03:00 PM	Contact lens for ocular surface disease in children	Simmy Chaudhary	
03:00 PM - 03:10 PM	Pro-Angiogenic factors in pediatric corneal neovascularization: Tear film insights	Danielle Trief	
	Panel Discussion – 10 minutes		
	Session 17 - Theme: Ocular Surface Trauma		
Moderator: Swapna Shanbagh Panellists: Danielle Trief, Rasik Vajpayee, Geetha Iyer, Swapna Shanbhag, Asim Ali			
03:20 PM - 03:30 PM	Self-Inflicted corneal injury and corneal edema: Causes and consequences	Danielle Trief	
03:30 PM - 03:40 PM	Pediatric corneal injuries	Rasik Vajpayee	
03:40 PM - 03:50 PM	Understanding the need for a new grading system	Shweta Agarwal	
03:50 PM - 04:00 PM	Chemical Injuries E-Pix – An enhanced classification of burns	Geetha Iyer	
04:00 PM - 04:10 PM	Management of pediatric ocular burns	Swapna Shanbhag	
04:10 PM - 04:20 PM	Kerato-prosthesis in children: Global perspective	Asim Ali	
Panel Discussion – 10 minutes			
Vote of thanks - Muralidhar Ramappa			
High Tea			
End of Day 3 Conference Pedcor-4 Ringing curtains down on Conference Pedcor4			

L V Prasad Eye Institute

Shantilal Shanghvi Cornea Institute | Standard Chartered - LVPEI Academy for Eye Care Education